Cheating Hurt by Infidelity
Betrayal Wayward Donations lying
Welcome

Forums

Guidelines

Find a Local Counselor

The Healing Library

Media

Contact Us
lies
cover
In Association with Amazon.com
Support
Infidelity -
-

SurvivingInfidelity.com Forum Archives

like us on facebook
You are not logged in. Login here or register.
[Register]
Newest Member: Tigress5455 (45753)

User Topic: Only meds making me "normal" ??
PrincessPeach06
♀ 39588
Member # 39588
Default  Posted: 11:49 AM, December 27th (Friday), 2013View ProfileEdit MessagePrivate MessageHomepage

I haven't posted much lately but things are almost freakishly good here. Right before thanksgiving my doctor put me on lexapro and since I started it my life had felt very much normal. No crying/freaking out spells and I H and I spend our days together much as we used to, with no A talk (we still discuss boundaries and marriage issues) and finally great sex. :).

I guess my concern is that it is the medicine making me feels normal again and what does that mean? Does that mean I will need to be on it forever?? Does not getting emotional or having no desire to discuss the past mean something bad? I do occasionally have triggers and moments of thinking about it but they pass pretty quickly. All in all I am.....happy!!! :)


Me (BS): 35
Him (fWS): 36
Married 16 years 6 kids ages 15-6
DDay #1 (EA) July '08
DDay #2 (EA/ONS- different OW) May 15, 2013

Finally this is R 8/14/13

"Forgiving is a journey; the deeper the wound, the longer the journey".


Posts: 299 | Registered: Jun 2013
tushnurse
♀ 21101
Member # 21101
Default  Posted: 12:05 PM, December 27th (Friday), 2013View ProfileEdit MessagePrivate MessageHomepage

First of all you have only been on the meds a short time, in fact most Dr's will tell you that it takes somewhere between 4-6 weeks to see the effect of the medications and how it will help, that being said you are just hitting that time now.

It is probably a combination of the real work of R happening, the pain not being so acute, and the medications. Remember healing from this takes anywhere from 2-5 years. So don't expect things to be all better overnight. Don't expect yourself to feel healed all the time. The thing to notice with R, is where are you now compared to where you were a month ago, 6 months ago, a year ago. If overall things are better then great. If your spouse is making the changes he needs to and healing himself, and figuring out his why then even better.

You will still have rough days, and times, but they will become less frequent, and eventually you will realize things are much better than before. When that time comes then you can worry about getting off the meds. If you having little to no side effects from them, then allow them to help you through this.

Better living through Chemistry, as we in the medical field say.


Me: FBS
Him: FWS
Kids: 15 & 17
Married for 22 years now, was 16 at the time. .
D-Day Sept 26 2008
Fully R'd, and Happy Happy Happy

Posts: 8798 | Registered: Oct 2008 | From: St. Louis
scaredyKat
♀ 25560
Member # 25560
Default  Posted: 12:06 PM, December 27th (Friday), 2013View ProfileEdit MessagePrivate MessageHomepage

The meds are helping you cope with the stress. If you are talking about things that come up when you trigger, dealing with the continued questions you might have as they occur, if he is working on his issues that led him to think it was ok to cheat, then you are doing well. The ADs are helping you process the trauma without your emotions taking over.

After a year or six months, try, with your doctor's supervision, to wean yourself from it. See how it goes. You will probably be ok!


Me-BS-60
HIM-SAFWH-63
Damn autocorrect is responsible for the silly errors, sorry!

Posts: 3778 | Registered: Sep 2009 | From: In my head
Topic Posts: 3

Return to Forum This Topic is Archived
adultry
madness  
© 2002 - 2014 SurvivingInfidelity.com. All Rights Reserved.